Sudafed PE Sinus + Pain Relief Day & Night Tablets 24 Pack

NZ$22.99
Quantity
Add To Cart
Sudafed PE Sinus + Pain Relief Day & Night Tablets 24 Pack

Sudafed PE Sinus Day+Night Relief tablets a non-drowsy and 24 hour sinus pain & headache relief.


Uses


- 24 hour sinus pain headache relief.


- blocked or runny nose.


- non drowsy day tablets.


- night tablets allow rest and also relieves itchy, watery eyes and sneezing.

Size

24 Pack

Directions

Directions for use
Adults and Children 12 years and over:
Take 2 day (red) tablets every 4-6 hours when necessary. Take 2 night (orange) tablets at bedtime. Do not exceed 6 day and 2 night tablets in 24 hours.
When to stop: Adults after a few days. Children after 48 hours except on medical advice

Usage Advice

When to stop: Adults after a few days.
Children after 48 hours except on medical advice.

Warnings

Do not use
✘ for children under 12 years
✘ if you are hypersensitive to any of the ingredients
✘ if you are taking antidepressants
✘ if you have taken paracetamol
✘ if you have taken antihistamines.

Ask your doctor before use if you

  • have any medical condition or are taking any other medicines or are a chronic alcohol abuser
  • have high blood pressure
  • have heart problems
  • are pregnant or breastfeeding.

    Caution
  • Keep out of reach and sight of children
  • If symptoms persist, worsen, or if new symptoms appear, stop use and see your doctor
  • Discontinue use and see a dcotor at the first sign of a skin reaction or any other sign of hypersensitivity
  • Phenylephrine may cause sleeplessness in some people
  • Chlorphenamine may cause drowsiness. If affected do not drive or operate machinery
  • Avoid alcohol
  • Keep to the recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.

Active Ingredients

Each day tablet contains: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg. Each night tablet contains: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Chlorphenamine Maleate 2mg.

Product Packaging Dimensions

Height: 5.9 CMmm, Width: 3.2 CMmm, Depth: 11.0 CMmm, Weight: 0.031 KGg

NZ$22.99
Quantity
Add To Cart
NZ$22.99
Quantity
Add To Cart